Fahim Lakhal, Meftah Badreddine

DOI Number
First page
Last page


In this paper, we introduce a new concept $k$-$\beta $-convex functions and establish some new Hermite-Hadamard type inequalities for functions whose derivative modulus is $k$-$\beta $-convex via $k$-fractional conformable integral operators.


Hermite-Hadamard inequality, H\"{o}lder inequality, power mean inequality, $k$-$\beta $-convex function, generalized $k$-fractional conformable integral operators.

Full Text:



P. Agarwal, J. Tariboon and S. K. Ntouyas, Some generalized Riemann-Liouville k-fractional integral inequalities. J. Inequal. Appl. 2016, Paper No. 122, 13 pp.

P. Agarwal, M. Jleli and M. Tomar, Certain Hermite-Hadamard type inequalities via generalized k-fractional integrals. J. Inequal. Appl. 2017, Paper No.

, 10 pp.

P. Agarwal, Some inequalities involving Hadamard-type k-fractional integral operators. Math. Methods Appl. Sci. 40 (2017), no. 11, 3882–3891.

P. Agarwal, S. S. Dragomir, M. Jleli and B. Samet, Advances in mathematical inequalities and applications. Springer Singapore, 2018.

M. A. Ali, H. Budak, Z. Zhang and H. Yildirim, Some new Simpson’s type inequalities for coordinated convex functions in quantum calculus. Math. Methods

Appl. Sci. 44 (2021), no. 6, 4515–4540.

M. A. Ali, H. Budak, M. Abbas and Y.-M. Chu, Quantum Hermite-Hadamard-type inequalities for functions with convex absolute values of second q b -derivatives. Adv. Difference Equ. 2021, Paper No. 7, 12 pp.

M. A. Ali, M. Abbas, H. Budak, P. Agarwal, G. Murtaza and Y.-M. Chu, New quantum boundaries for quantum Simpson’s and quantum Newton’s

type inequalities for preinvex functions. Adv. Difference Equ. 2021, Paper No. 64, 21 pp.

M. A. Ali, Y.-M. Chu, H. Budak, A. Akkurt, H. Yildirim and M. A. Zahid, Quantum variant of Montgomery identity and Ostrowski-type inequalities for the

mappings of two variables. Adv. Difference Equ. 2021, Paper No. 25, 26 pp.

D. Baleanu, A. Kashuri, P.O. Mohammed, and B. Meftah, General Raina fractional integral inequalities on coordinates of convex functions. Adv. Difference

Equ. 2021, Paper no. 82, 23 pp.

B. Bayraktar, Some integral inequalities of Hermite-Hadamard type for differentiable (s,m)-convex functions via fractional integrals, TWMS. J. App. Eng.

Math. 10 (2020), no. 3, 625-637.

H. Budak, M. A. Ali and M. Tarhanaci, Some new quantum Hermite-Hadamard-like inequalities for coordinated convex functions. J. Optim. Theory

Appl. 186 (2020), no. 3, 899–910.

H. Budak, S. Erden and M. A. Ali, Simpson and Newton type inequalities for convex functions via newly defined quantum integrals. Math. Methods Appl. Sci.

(2021), no. 1, 378–390.

S. S. Dragomir, J. Peˇ cari´ c and L. E. Persson, Some inequalities of Hadamard type. Soochow J. Math. 21 (1995), no. 3, 335–341.

S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Type Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.

S. S. Dragomir, Inequalities of Hermite-Hadamard type for h-convex functions on linear spaces. Proyecciones 34 (2015), no. 4, 323–341.

R. Diaz and E. Pariguan, On hypergeometric functions and Pochhammer k-symbol. Divulg. Mat. 15 (2007), no. 2, 179–192.

G. Farid, A. Ur Rehman and M. Zahra, On Hadamard-type inequalities for k-fractional integrals. Konuralp J. Math. 4 (2016), no. 2, 79–86.

R. Gorenflo and F. Mainardi, Fractional calculus: integral and differential equations of fractional order. Fractals and fractional calculus in continuum mechanics (Udine, 1996), 223–276, CISM Courses and Lect., 378, Springer, Vienna, 1997.

J. Hadamard, Etude sur les propri´ et´ es des fonctions enti` eres en particulier d’une fonction consid´ er´ ee par Riemann, J. Math. Pure Appl. 58 (1893), 171–215.

J. Han, P. O. Mohamed and H. Zeng, Generalized fractional integral inequalities of Hermite-Hadamard-type for a convex function. Open Math. 18 (2020), no. 1, 794–806.

C.-J. Huang, G. Rahman, K. S. Nisar, A. Ghaffar and F. Qi, Some inequalities of the Hermite-Hadamard type for k-fractional conformable integrals. Aust. J. Math. Anal. Appl. 16 (2019), no. 1, Art. 7, 9 pp.

S. Jain, K. Mehrez, D. Baleanu and P. Agarwal, Certain Hermite–Hadamard inequalities for logarithmically convex functions with applications. Mathematics, 7(2019), no. 2, 163.

F. Jarad, E. U˘ gurlu, T. Abdeljawad and D. Baleanu, On a new class of fractional operators. Adv. Difference Equ. 2017, Paper no. 247, 16 pp.

W. Kaidouchi, B. Meftah, M. Benssaad and S. Ghomrani, Fractional Hermite-Hadamard type integral inequalities for functions whose modulus of the mixed derivatives are co-ordinated extended (s 1 ,m 1 )-(s 2 ,m 2 )-preinvex. Real Anal. Exchange. 44 (2019), no. 2, 305-332.

A. Kashuri, B. Meftah, P. O. Mohammed, A. A. Lupa, B. Abdalla, Y. S. Hamed and T. Abdeljawad, Fractional weighted Ostrowski type inequalities and

their applications. Symmetry 2021, 13, 968.

F. Lakhal, Ostrowski type inequalities for k-beta-convex functions via Riemann–Liouville k-fractional integrals. Rend. Circ. Mat. Palermo (2) 70 (2021), no. 3,


B. Meftah, Fractional Ostrowski type inequalities for functions whose modulus of the first derivatives are prequasiinvex. J. Appl. Anal. 25 (2019), no 2, 165-171.

B. Meftah and K. Mekalfa, Some weighted trapezoidal type inequalities via h-preinvexity. Rad Hrvat. Akad. Znan. Umjet. Mat. Znan. 24 (2020), 81-97.

B. Meftah, M. Benssaad, W. Kaidouchi and S. Ghomrani, Conformable fractional Hermite-Hadamard type inequalities for product of two harmonic s-

convex functions. Proc. Amer. Math. Soc. 149 (2021), no. 4, 1495–1506.

K. Mehrez and P. Agarwal, New Hermite-Hadamard type integral inequalities for convex functions and their applications. J. Comput. Appl. Math. 350 (2019),


K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations. A Wiley-Interscience Publication. John Wiley &

Sons, Inc., New York, 1993.

S. Mubeen, G. M. Habibullah, k-fractional integrals and application. Int. J. Contemp. Math. Sci. 7 (2012), no. 1-4, 89–94.

S. Mubeen and G. M. Habibullah, An integral representation of some k-hypergeometric functions. Int. Math. Forum 7 (2012), no. 1-4, 203–207.

K. S. Nisar, G. Rahman, J. Choi, S. Mubeen and M. Arshad, Generalized hypergeometric k-functions via (k,s)-fractional calculus. J. Nonlinear Sci. Appl. 10 (2017), no. 4, 1791–1800.

J. Peˇ cari´ c, F. Proschan, and Y. L. Tong, Convex functions, partial orderings, and statistical applications. Mathematics in Science and Engineering, 187. Academic Press, Inc., Boston, MA, 1992.

S. Rashid, F. Jarad, M. A. Noor, K. I. Noor, D. Baleanu and J. B. Liu, On Grüss inequalities within generalized k-fractional integrals. Adv. Difference Equ. 2020, Paper No. 203, 18 pp.

M. Samraiz, F. Nawaz, S. Iqbal, T. Abdeljawad, G. Rahman and K. S. Nisar, Certain mean-type fractional integral inequalities via different convexities with applications. J. Inequal. Appl. 2020, Paper No. 208, 19 pp.

M. Z. Sarikaya and N. Aktan, On the generalization of some integral inequalities and their applications. Math. Comput. Modelling 54 (2011), no. 9-10, 2175–

M. Z. Sarikaya and H. Yildirim, On Hermite-Hadamard type inequalities for Riemann-Liouville fractional integrals. Miskolc Math. Notes 17 (2016), no. 2, 1049–1059.

E. Set and A.Gözpinar, A study on Hermite–Hadamard-type inequalities via new fractional conformable integrals. Asian-Eur. J. Math. 14 (2021), no. 2, 2150016, 11 pp.

S. Sitho, S. K. Ntouyas, P. Agarwal and J. Tariboon, Non-instantaneous impulsive inequalities via conformable fractional calculus. J. Inequal. Appl. 2018, Paper No. 261, 14 pp.

M. Tunc ¸,U. S ¸anal and E. Göv, Some Hermite-Hadamard inequalities for beta-convex and its fractional applications. New Trends Math. Sci. 3 (2015), no. 4, 18–33.

J. Wang, C. Zhu and Y. Zhou, New generalized Hermite-Hadamard type inequalities and applications to special means. J. Inequal. Appl. 2013, 2013:325, 15 pp.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)